# SDR SWIA201126877

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 17,338 hours, 10,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE PACK OVERHEATING, RIGHT PACK AUTO FAIL CAUTION MESSAGE AND SMOKE.  (FLT 5451)  REPLACED RIGHT HOT AIR SHUT OFF VALVE AND RIGHT AIR CYCLE MACHINE.  P/N1: GG670-95002-3, SN1 OFF: 00129,  P/N2: GG760-95009-3, S/N2 OFF: 01050.
